# SDR ASAA2013120596728

- Difficulty date: December 5, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65C333701
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LAVATORY SUPPORT BS 947-967, RBL 24 HAS CORROSION AROUND FASTENER HOLES.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51-1A-1.   LOCATED AND DRILLED NEW SUPPORT IAW SRM 51-40-05-0G-0 AND SRM 51-40-02-0G-0.
